림프구활성화시험으로 확인된 methazolamide에 의한 독성표피괴사융해 1예
Methazolamide-induced toxic epidermal necrolysis confirmed by lymphocyte activation test
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Among various dermatological entities, toxic epidermal necrolysis (TEN) is a rare but potentially fatal delayed hypersensitivity reaction to numerous medications. A 38-year-old male presented with systemic hypersensitivity reaction, such as high fever, pain in the eyes, and diffuse pruritic erythematous maculopapular eruptions with multiple targetoid plaques that became vesicular and bullous. Oral mucosa and conjunctivae were involved. The first sign appeared about 1 week after taking methazolamide (50 mg twice a day) for the management of glaucomatous eyes. Although methazolamide was discontinued, blistering and skin denudation progressed to affect up to 80% of the body surface area and a positive Nikolsky sign was noted. High fever also persisted. Skin lesions started to improve after 2 weeks of management and fever subsided. Cutaneous lesions improved with minimal permanent sequele 2 months later. HLA-B*5901 was found by high-resolution genotyping. The lymphocyte transformation test performed 6 months after remission showed a positive response to methazolamide challenge. This is the first case of methazolamide-induced TEN in which methazolamide was confirmed as a culprit drug by the lymphocyte transformation test.
Abstract
Among various dermatological entities, toxic epidermal necrolysis (TEN) is a rare but potentially fatal delayed hypersensitivity reaction to numerous medications. A 38-year-old male presented with systemic hypersensitivity reaction, such as high fever, pain in the eyes, and diffuse pruritic erythematous maculopapular eruptions with multiple targetoid plaques that became vesicular and bullous. Oral mucosa and conjunctivae were involved. The first sign appeared about 1 week after taking methazolamide (50 mg twice a day) for the management of glaucomatous eyes. Although methazolamide was discontinued, blistering and skin denudation progressed to affect up to 80% of the body surface area and a positive Nikolsky sign was noted. High fever also persisted. Skin lesions started to improve after 2 weeks of management and fever subsided. Cutaneous lesions improved with minimal permanent sequele 2 months later. HLA-B*5901 was found by high-resolution genotyping. The lymphocyte transformation test performed 6 months after remission showed a positive response to methazolamide challenge. This is the first case of methazolamide-induced TEN in which methazolamide was confirmed as a culprit drug by the lymphocyte transformation test.
참고문헌 (19)
- Maren TH, "The pharmacology of methazolamide in relation to the treatment of glaucoma", Invest Ophthalmol Vis Sci, 16, pp.730~742 (1977)
- Kim SH, "HLAB*5901 is strongly associated with methazolamide-induced Stevens-Johnson syndrome", toxic epidermal necrolysis, 2010, pp.11, 879~884
- Pichler WJ, "The lymphocyte transformation test in the diagnosis of drug hypersensitivity", Allergy, 59, pp.809~820 (2004)
- 서영승, "메타졸라마이드 복용 후 발생한 스티븐스-존슨 증후군", 대한안과학회지, 50(12), pp.1881~1886 (2009), 대한안과학회
- Schopf E, "Drug-attributability in severe skin reactions:toxic epidermal necrolysis (TEN) and Stevens-Johnson Syndrome (SJS)", Korean J Dermatol, 37, pp.975~982 (1999)
- Raviglione MC, "Clinical features and management of severe dermatological reactions to drugs", Drug Saf, 5, pp.39~64 (1990)
- Dunagin WG, "Drug eruptions", Med Clin North Am, 64, pp.983~1003 (1980)
- Genvert GI, "Erythema multiforme after use of topical sulfacetamide", Am J Ophthalmol, 99, pp.465~468 (1985)
- Roujeau JC, "Genetic susceptibility to toxic epidermal necrolysis", Arch Dermatol, 123, pp.1171~1173 (1987)
- Imanishi T, "HLA 1991: proceedings of the eleventh International Histocompatibility Workshop and Conference", Oxford University Press, pp.1065~1220 (1991)
- Yang F, "HLA-B*59:01: a marker for Stevens-Johnson syndrome", toxic epidermal necrolysis caused by methazolamide in Han Chinese, 2016, pp.16, 83~87
- Lee KW, "Allelic and haplotypic diversity of HLAA, -B, -C, -DRB1, and -DQB1 genes in the Korean population", Tissue Antigens, 65, pp.437~447 (2005)
- Saito S, "Allele frequencies and haplotypic associations defined by allelic DNA typing at HLA class I and class II loci in the Japanese population", Tissue Antigens, 56, pp.522~529 (2000)
- Chung WH, "Human leukocyte antigens and drug hypersensitivity", Curr Opin Allergy Clin Immunol, 7, pp.317~323 (2007)
- Alfirevic A, "HLA-B locus in Caucasian patients with carbamazepine hypersensitivity", Pharmacogenomics, 7, pp.813~818 (2006)
- Kaniwa N, "HLA-B locus in Japanese patients with anti-epileptics and allopurinol-related Stevens-Johnson syndrome and toxic epidermal necrolysis", Pharmacogenomics, 9, pp.1617~1622 (2008)
- Chen P, "Carbamazepineinduced toxic effects and HLA-B*1502 screening in Taiwan", N Engl J Med, 364, pp.1126~1133 (2011)
- Wolkenstein P, "Patch testing in severe cutaneous adverse drug reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis", Contact Dermatitis, 35, pp.234~236 (1996)
- Moon JI, "Association of HLA type with Stevens-Johnson syndrome induced by methazolamide treatment", J Korean Ophthalmol Soc, 41, pp.2241~2246 (2000)
